MathSciNet Relay Station
MathSciNet bibliographic data
MR1710229 60J25 (60J75)
Dufour, François; Costa, Oswaldo L. V. Stability of piecewise-deterministic Markov processes. SIAM J. Control Optim. 37 (1999), no. 5, 1483–1502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement